Vol. 89, No. 1, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A note on the automorphism groups of simple dimension groups

Chao-Liang Shen

Vol. 89 (1980), No. 1, 199–207
Abstract

We study the automorphism of simple dimension groups with underlying group Z2 (which are of the form (Z2,Pα), α a positive irrational) and find out the necessary and sufficient condition for the dimension group (Z2,Pα) having nontrivial automorphisms is α being a quadratic surd. In this case we also obtain the classification of the automorphism via the Bratteli diagram of the dimension groups.

Mathematical Subject Classification 2000
Primary: 46L35
Milestones
Received: 25 May 1979
Published: 1 July 1980
Authors
Chao-Liang Shen